ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2013.1.10510

Vector additive schemes for certain classes of hyperbolic equations

Shkhanukov-Lafishev, M. H. ,  Arhestova S. M. , Tkhamokov M. B.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 1.
Abstract:
Vector-additive schemes for certain classes of hyperbolic equations arising in the theories of moisture transport and waves in relaxing media are constructed. Stability and convergence of difference schemes in the class of sufficiently smooth solutions are proved.
Keywords: wave equation, the equation of storage, stability, convergence, a priori estimate, viscosity, thermal conductivity, approximation error.
Language: Russian Download the full text  
For citation: Shkhanukov-Lafishev M. H., Arhestova S. M., Tkhamokov M. B. Vector additive schemes for certain classes of hyperbolic equations† // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 1, pp.71-84. DOI 10.23671/VNC.2013.1.10510


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт